# SDR DALA2023072606040

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 69,377 hours, 22,723 cycles
- Engine: Pwa PW2037
- Engine time: 67,745 hours, 21,876 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5813 -ATB- RETURNED TO SEA DUE TO FLIGHT DECK TEMP UNCONTROLLABLE. CORRECTIVE ACTION: RESECURED GROUND WIRE FOR LEFT PACK COMPRESSOR OUTLET TEMP. REPLACED NBR 1 HPV, NBR 2 HPSOV, AND NBR 1 PRSOV, AND NBR 1 FAN AIR TEMP SENSOR. REPLACED NBR 1 HPSOV SENSE LINE ELBOW. (LP 9966620)
